# SDR DALA2023051503838

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 112,333 hours, 16,651 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 FOUND DELAMINATION ON VERTICAL STABILIZER AUXILIARY SPAR TO FRONT SPAR SKIN AFT AREA AT LH SIDE ABOUT FSS 245. CORRECTIVE ACTION: VERTICAL STABILIZER AUXILIARY SPAR TO FRONT SPAR SKIN REPAIRED AT LH SIDE ABOUT FSS 245 AS PER B767-300 SRM55-30-01-2R-1&SRM51- 70-10-2R-4 (2767859)
